MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperglycemia (1905); Nausea (1970); Vomiting (2144); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose and diabetic ketoacidosis from (b)(6) 2020 with blood glucose of 520 mg/dl.The customer experienced symptoms such as nausea and vomiting.The customer was treated with insulin pump and intravenous drip.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.The customer alleging possible insulin pump under delivery.The customer stated that the insulin pump had insulin pump error.The customer was able to clear the alarm and able to rewind the insulin pump.The customer stated that they were not using the auto mode feature.The insulin pump will be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10183254
Report Number2032227-2020-135199
Device Sequence Number908833
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)221118(10)HG3XVWX
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/18/2022
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG3XVWX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OZP-MMT-7020-SNSR, UNOMED SET.
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient Weight66